# SDR ASAA2018041924300

- Difficulty date: April 19, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 1,352 hours, 361 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLASS 2 AIRBLEED WARNING MESSAGE. ACFT GROUNDED.  ACCOMPLISHED A CHECK IAW ASM 36-12-01SLH 01-0036, NO FAULTS FOUND.
